# SDR CA120228023

- Difficulty date: February 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Oil System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL WAS FOUND IN THE OIL FILTER DURING A 50 HOUR INSPECTION. FOLLOW-UP INSPECTIONS WERE CONDUCTED IAW LYCOMING SI-1492D. AIRCRAFT WAS GROUND RUN FOR 30 MINUTES - NO METAL FOUND IN FILTER.   AIRCRAFT WAS FLOWN FOR ONE HOUR AND OIL FILTER WAS AGAIN REMOVED FOR INSPECTION.  METAL WAS FOUND IN THE FILTER AND THE ENGINE WAS THEN REMOVED FOR INSPECTION AND O/H.
